11 Nov 2011
You need to see a neurologist or a headache specialist to treat migraines. They are the ones specifically trained to deal with migraines--not a GP. You are seeing the right kind of doctor.
And yes, my headache specialist suggested that I try Lamictal as a prophylactic preventative for my migraines. This was after I have tried many other prophylactic meds. This specialist is at the University of Michigan with an 8 month wait list since he is so in demand. So he is very well qualified.
I'm wondering why you think that you might want to stop it? Hasn't it helped you, or are you having side effects that are a problem? I am close to getting a prescription for Lamictal after I have gone through changes with 4 other migraine medications. So I'm very interested in your experience.
Thanks for any response that you can give me.
22 Sep 2011
Lamictal uses are primarily concerned with treating bipolar disorder and epilepsy. In the case of bipolar disorder, the drug is used for "maintenance" treatment, meaning it helps people with the condition keep their moods stable, but is not the most appropriate medication for treating episodes of mania or depression. Off-label Lamictal uses include treatment of absence seizures (also known as petit mal seizures).
For migraines, please do ask or seek advice from a doctor, please, take care, be well, best wishes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... to 200 mg per day) for past 4 years and I am forgetting certain incidents in the near past and takes some time to remember them... Is it due to ...
2 answers • 29 Dec 2011
Has anyone ever felt "electrical jolts" through their body if they miss their zonegran dose? I take?
... 100mg at bedtime for migraine prevention and occasionally forget to take my medication before bed. When this happens, the next day I feel weird ...
3 answers • 9 May 2013
I was put on lamictal starting today the 10th. I am not bi-polar, just got off lithium which I took for 17 years, was ready to stop it. I had severe ...
2 answers • 11 Jun 2013
My first day, I took it at night. My second day, I took it in the morning and felt extremely anxious and out of sorts all day. I do also have anxiety ...
1 answer • 25 Sep 2014